# SDR ASAA0976106

- Difficulty date: July 5, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N649AS
- Make and model: Boeing 737790
- Aircraft serial: 30663
- Aircraft time: 20,736 hours, 9,359 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A83718
- Condition: Cracked
- Location: Bs 296
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR FRAME CRACKED BS 296, WL 208, RBL 53.  REMOVED DAMAGE FABRICATED REPAIR PARTS AND INSTALLED.
